Facebook Pixel
EmpowHER Guest
Q: 

Why is this happening??

By Anonymous July 9, 2017 - 7:24am
 
Rate This

Hi I've been on BC for about 4 months now and I have had unprotected sex recently and he did not ejactulate inside me but I've never missed a pill or have taken it more than two hours late. But about 3 days before I would start my placebo pills this month I am spotting a bit of brown and really small bits of red occasionally. But I have also been dieting and exercising A LOT and have lost about 7-8 pounds in a week. Could this be why I'm spotting, or is it a chance of pregnancy ??

Add a Comment1 Comments

Guide

Dear Anon,

Thank you for posting today.

It's more likely the sudden change in lifestyle (weight loss, etc.) There is only about a 1% risk of pregnancy when on the pill and having full intercourse (with ejaculation).

Helena

July 9, 2017 - 10:43am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!